# SDR UALA2010061102041

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 79,488 hours, 12,912 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Light
- Condition: Loose
- Location: Eng Overheat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT ENG OVHT LT LOOSE TESTS OK.  REPLACED BASE ASSY RT ENG OVHT LIGHT, OPS NORMAL.
